# SDR ABXA080099

- Difficulty date: February 25, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 48,658 hours, 38,557 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T21021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT FS 748, BETWEEN STRINGER 37 - STRINGER 38, RIGHT AFT SIDE OF FRAME.  REMOVED SHEAR TIE.  FABRICATED AND INSTALLED SHEAR TIE IAW SRM 51-40-2.
